# SDR CA011026002

- Difficulty date: July 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 490 hours
- Engine: Pwa R1340AN1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Part number: 4533516
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-LANDING CHECK, THE PILOT NOTICED THAT THE RT LANDING GEAR INDICATOR WAS NOT SHOWING ALL THE WAY DOWN. ALL OTHER GEAR INDICATIONS WERE NORMAL.  (GREEN LIGHT AND VISUAL INDICATION). INVESTIGATION REVEALED THAT THE LANDING GEAR INDICATOR CABLE WAS PULLING OUT OF THE TERMINAL END.  THIS RESULTED IN A CABLE THAT WAS SLIGHTLY LONGER AND THEREFORE GIVING THE ERRONEOUS INDICATION. A NEW CABLE WAS INSTALLED.
